# SDR AALA202008129003

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 26,617 hours, 10,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240007
- Part serial: FR10555
- Condition: Low Pressure
- Location: L4 Door
- Component: Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL: "CHECK DOOR PRESSURE" 4L DOOR. ACCOMPLISHED SERVICING TASK IAW AMM 52-10-00.
